# SDR WRLA97004

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107WA
- Make and model: Doug DC-10-30F
- Aircraft serial: 46836
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Strainer Light
- Condition: Illuminated
- Location: Nr 3 Eng Oil
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXIING OUT, FLT CREW NOTICED NR 3 ENGIEN OIL STRAINER CLOG LIGHT ON.  CREW ELECTED TO RETURN TO GATE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL PULLED OIL SCREEN AND NO DEBRIS WAS FOUND.  REPLACED SCREEN.  GROUND RUN ENGINE, NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE  (M)
